Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

My Awful Story


[Su...]

Recommended Posts

Hello there,

 

I am blessed to have found this website and support. Eight  years ago I was diagnosed with vestibular migraines, a disorder that affects the nervous system causing one to fee very foggy, disorientated, etc. There are meds out there that can help with the treatment however by the time I found a doctor who diagnosed me, my psychiatrist had already had me taking Ativan. I started by taking .5 mg, 3x/day. Over time my tolerance grew higher and every approx. six months I needed a higher dose or more pills per day. The workarounds to get me through each month included giving me a script with different instructions for consuming throughout the day as well as providing me with scripts for Klonopin. As time grew my psychiatrist stopped doing the workarounds to hold me over - she caught onto the game I was playing. I started buying Xanax on the streets and after about a year (and 8mg/day) my parents convinced me to go to detox and a two week rehab.

 

I am writing this very shaky and in pain. It’s not easy feeing uneasy. My memory is shot to hell which is also scary. Everything I read tells me this is normal and over time my brain will rewire itself. For now, I’m glad to have this organization to help with the process.

Link to comment
Share on other sites

Hello SunnierDays, Welcome to BenzoBuddies!

 

We're glad you found us, I hope we can help you feel better about recovering from this nightmare.  I have a couple of questions, are you still suffering with the vestibular migraines or has the newer medication helped you?  The reason I ask is because many going through withdrawal have intense migraines so I hope you're okay.

 

If I'm understanding you correctly, you're currently benzo free and have been since detox?  That's a rough way to quit, most who've gone that route end up reinstating and doing a slow taper when it gets too rough but I hope you can remain benzo free.

 

When you're ready, feel free to start a thread on the Post-withdrawal Recovery Support to get the support you need.  We understand how you're feeling, shaky, memory issues and rediculous anxiety are hallmarks of this process.

 

Please ask questions, we're here to help.

 

Pamster

Link to comment
Share on other sites

×
×
  • Create New...